# SDR 6CBA2018122618181

- Difficulty date: December 21, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N112AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1412
- Aircraft time: 5,488 hours, 5,095 cycles
- Engine: Pwc PT6A67P
- Engine time: 5,290 hours, 4,905 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Chip Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE FLIGHT CREW ENCOUNTERED AND REPORTED " ENGINE CHIP CAS IN FLIGHT". THE AIRCRAFT DIVERTED AND MADE AN UNSCHEDULED LANDING. THE CONTROL TOWER DECLARED THE DIVERSION AN EMERGENCY. THE AIRCRAFT LANDED SAFELY WITHOUT INCIDENT.   WORKED THE AIRCRAFT, FOLLOWING THE MANUFACTURER EMM CHIP DETECTOR AND OIL FILTER MAINTENANCE PRACTICES 79-20-02 AND 72-00-00 UNSCHEDULED INSPECTIONS AND FAULT ISOLATION PROCEDURES. THE AIRCRAFT/ENGINE WAS FOUND AIRWORTHY AND RELEASED FOR CONTINUED SERVICE.
